# SDR SWIA200413009

- Difficulty date: March 8, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 41,389 hours, 50,629 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN JUST AFTER POWER UP, A SINGLE CHIME WITH FLAP, CONTROL FAULT, ADVANCED SWS.  PERFORMED THE ABORT AND RETURNED TO THE GATE.  RERACKED FLAP CONTROL UNIT PER MAINT MM 22-50-06.  CYCLED POWER, PERFORMED HIGH SPEED TAXI WITH CREW.  OPS CHECK GOOD.
